Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A special technique for the determination of eigenvalues
HTML articles powered by AMS MathViewer

by V. O. S. Olunloyo PDF
Math. Comp. 19 (1965), 466-471 Request permission
    N. M. Kryloff & N. Bogoliuboff, Izv. Akad. Nauk S.S.S.R. Ser. Mat. Fiz., 1929, p. 471. J. C. Burkill, The Theory of Ordinary Differential Equations, University Mathematics Texts, Oliver and Boyd, Edinburgh, 1956.
  • N. W. McLachlan, Theory and Application of Mathieu Functions, Oxford, at the Clarendon Press, 1947. MR 0021158
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.40
  • Retrieve articles in all journals with MSC: 65.40
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 466-471
  • MSC: Primary 65.40
  • DOI:
  • MathSciNet review: 0179929